# SDR DXTA2024052011810

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,625 hours, 12,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Stiff
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN HANDLE REQUIRES EXCESSIVE FORCE TO OPEN AND CLOSE. TROUBLESHOT MED TO DIRTY AND DRY INNER AND OUTER DOOR HANDLE ASSEMBLIES. SET UP SUPPUES. CLEANED WITH ISOPROPYL BOTH ASSEMBLES. LUBED AS REQUIRED. VISUAL AND OPERATIONAL TESTS SATISFACTORY. ALL WORK IAW MM:12-20-52, 52-10-00
